m+Medelevator.RU
← Поиск публикаций
Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases · 2004

Combination therapy with montelukast and ketotifen for arthritis and rash resulting from idiopathic hypereosinophilic syndrome.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Selvi Enrico, Rubegni Pietro, Manganelli Stefania, De Stefano Renato, Frati Elena, Lorenzini Sauro, Sbano Paolo, Marcolongo Roberto

Аннотация

Idiopathic hypereosinophilic syndrome (IHES) is a rare condition of uncertain etiology characterized by marked peripheral blood eosinophilia and organ system dysfunction that cannot be explained by any factor other than the presence of eosinophils or their potentially toxic products. Diagnostic criteria include 1) a sustained eosinophilia greater than 1500/mm for longer than 6 months, 2) absence of other causes of eosinophilia, including parasitic infections and allergic diseases, and 3) multiorgan involvement (ie, lungs, heart, central nervous system, skin, liver, joints). Steroids represent the initial therapeutic approach, although for those patients unresponsive to steroids, cytotoxic chemotherapy should be considered. We describe a case of IHES characterized by polyarticular inflammatory joint involvement, hypereosinophilia, and urticarioid skin manifestations without visceral involvement. Synovial fluid smears as well as pathology of skin lesions and knee synovial membrane confirmed the presence of numerous eosinophils. The patient was successfully treated with a combination therapy of a cysteinyl leukotriene receptor antagonist (montelukast) and ketotifen. Hypereosinophilic syndrome like in this patient is a rare cause of polyarthritis.